# SDR 2018F00012

- Difficulty date: September 22, 2017
- Submitted: October 12, 2017
- Operation: General aviation
- Aircraft: N750VM
- Make and model: Raythn HAWKER750
- Aircraft serial: HB69
- Aircraft time: 978 hours, 427 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 977 hours, 427 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 306071023
- Part serial: 1513
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ABOUT AN HOUR INTO FLIGHT, MASTER CAUTION LIGHT SHOWED THE NR 1 ENGINE FUEL LIGHT. AFTER TURN-BACK, MAINTENANCE CONFIRMED FUEL BYPASS AND HIGH PRESSURE FUEL PUMP WAS FAILING.
